MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 BLUE MCAN

MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, it was reported that when the patient woke up, he experienced chest pain, headache, disorientation, body cramped and was throwing up (high blood glucose level).The patient stated when he removed the infusion set the cannula was found to be bent and he faced this issue with five infusion sets when he removed them.Moreover, the infusion set had been used since (b)(6) 2022 and the site location was patient's buttock.Recently, his high blood glucose level event began on (b)(6) 2022 and subsequently, at 11:00 am, he was admitted to the hospital due to diabetic ketoacidosis with blood glucose level of 26 mmol/l.During hospitalization, he received insulin via intravenous route as corrective treatment.Currently, the patient was in the hospital and his blood glucose level was 13 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key13410802
Report Number3003442380-2022-00226
Device Sequence Number3871859
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/01/2022
Device Model NumberMMT-943A600
Device Lot Number5304727
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/01/2022
Patient Sequence Number1
Patient SexUnknown